×

zbMATH — the first resource for mathematics

Classical and non-classical discontinuities in solutions of equations of nonlinear elasticity theory. (English. Russian original) Zbl 1155.74019
Russ. Math. Surv. 63, No. 2, 283-350 (2008); translation from Usp. Mat. Nauk. 63, No. 2, 85-152 (2008).

MSC:
74J30 Nonlinear waves in solid mechanics
74B20 Nonlinear elasticity
35Q72 Other PDE from mechanics (MSC2000)
35L65 Hyperbolic conservation laws
35L67 Shocks and singularities for hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI